# SDR USAA2011111800032

- Difficulty date: November 17, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,793 hours, 38,533 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM FLL, EN ROUTE TO CLT, CREW REPORTED AN EXTREMELY LOUD NOISE COMING FROM COCKPIT OVERHEAD WINDOW L5 WHICH DID NOT ALLOW CREW TO COMMUNICATE WITH EACH OTHER.  FLIGHT RETURNED TO FIELD AT FLL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REPAIRED BOTH NR 4 AND NR 5 EYEBROW WINDOWS PER EO 5611-01005.  ACCOMPLISHED PRESSURIZATION CONFIDENCE CHECK, PART 3, PER JOB CARD 03C10021001. CHECKS GOOD.
